Minimal cubature formulas exact for Haar polynomials | Научно-инновационный портал СФУ

Minimal cubature formulas exact for Haar polynomials

Тип публикации: статья из журнала

Год издания: 2010

Идентификатор DOI: 10.1016/j.jat.2009.12.008

Ключевые слова: Cubature formulas, Haar polynomials, Minimal number of nodes

Аннотация: The cubature formulas we consider are exact for spaces of Haar polynomials in one or two variables. Among all cubature formulas, being exact for the same class of Haar polynomials, those with a minimal number of nodes are of special interest. We outline here the research and construction of such cubature formulas. (C) 2010 Published by Elsevier Inc.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF APPROXIMATION THEORY

Выпуск журнала: Vol. 162, Is. 3

Номера страниц: 615-627

ISSN журнала: 00219045

Место издания: SAN DIEGO

Издатель: ACADEMIC PRESS INC ELSEVIER SCIENCE

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.